Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (1): 63-78    DOI: 10.1007/s10114-016-6271-z
Articles Current Issue| Next Issue| Archive| Adv Search |
A Class of Large Solutions to the 3D Incompressible MHD and Euler Equations with Damping
Yi ZHOU, Yi ZHU
School of Mathematical Sciences, Fudan University, Shanghai 200433, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7